# SDR SWIA202305190012

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL BEAM AT RAIL BEAM LBL27 BETWEEN FS559.00+80 TO FS621.00 SEVERAL AREAS IS CORROSION (MARKED)     (C-CHECK RO 5/15/2023)    REPAIRED SEVERAL AREAS OF CORROSION ON  THE LBL27 SEAT RAIL BEAM BETWEEN FS559.00+80 TO FS621.00 REF REO 601R-53-00-876 REV--, DATED 2023-04-27. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
